MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS PERFORMA®; CATHETER, INTRAVASCULAR, DIAGNOSTIC

MERIT MEDICAL SYSTEMS PERFORMA®; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number 7742-20M100SH/B
Medical Device Problem Codes Material Separation (1562); Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A supplemental report will be submitted once the evaluation is complete.
 
Event or Problem Description
The account alleges that contrast was being injected using a power injector, through the pigtail catheter, the catheter detached and sprayed contrast from the hub.
 
Additional Manufacturer Narrative
The suspect device was returned for evaluation.The device was examined visually.The complaint is confirmed.Root cause could not be determined.A review of the device history record was peformed and no exception documents were found.A review of the complaint database was performed and no similar complaints for this lot number were identified.

Brand Name
PERFORMA®
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS
8830 siempre viva rd #100
san diego CA 92154
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS
8830 siempre viva rd #100
san diego CA 92154
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
8012084225
MDR Report Key21927413
Report Number3011642792-2025-00055
Device Sequence Number18413669
Product Code DQO
UDI-Device Identifier00884450002605
UDI-Public00884450002605
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K000659
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number7742-20M100SH/B
Device Lot NumberI3098543
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2025
Supplement Date Received by Manufacturer05/27/2025
Initial Report FDA Received Date04/29/2025
Supplement Report FDA Received Date05/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown